# SDR HALA2019022800075

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 36,519 hours, 5,782 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON WITH SWITCH IN OFF.  CIDS 1 & 2 RESET CARRIED OUT. EPSU SYSTEM TEST CARRIED OUT OK. 
SUBSEQUENT OPS CHECKED NORMAL AS PER AMM 23-73-00.
